# SDR YENA2007098

- Difficulty date: November 9, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000042
- Aircraft time: 3,437 hours, 2,274 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 170286A
- Part serial: 0843
- Condition: Malfunctioned
- Location: Slat Skew
- Part time: 3,437 hours, 2,274 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL INFLIGHT, NO SLATS AT ALL, APPROACH SLAT 0/FLAP 2, FLAPS OPERATED NORMALLY.  UPON TROUBLESHOOTING THROUGH CMC, FOUND FAULT CODE 27811013ACE, L WING OUTBD SLAT PANEL SKEW, REMOVED & REPLACED LEFT OUTBOARD SLAT SKEW SENSOR 3/4 IAW EMB 190 AMM 27-83-01 AND PERFORMED OPERATIONAL TEST PER EMB 190 AMM 27-83-01-710-801-A/500.  OPS CHECK GOOD AND MESSAGE CLEARED AT THIS TIME.  A/C IS OK FOR RETURN TO SERVICE.
